# SDR N6WA20140623004

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,745 hours, 20,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SQUEALS IN FLIGHT.  CLEANED PAX DOOR SEAL OF DEBRIS IAW AMM 12-21-00. PRESSURIZED ACFT IAW AMM 21-31-00.  OPERATIONS CHECKED GOOD AT THIS TIME.  NO NOISE OF DEFECTS NOTED.  ACFT OK FOR SERVICE.
